Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4767
Title: Semi-simple rings and commutativity
Authors: Giri, R. D.
Bujade, V. G.
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: R. D. Giri, V. G. Bujade, “Semi-simple rings and commutativity”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 169-171.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: Sia R un anello semisemplice. Si prova che se per ogni coppia di elementi x, y in R esistono interi positivi m=m(x, y) ed n=(x, y) tali che $\left[\left[\left(yxy\right)^{m},\left(x,y\right)^{n}+\left(y,x\right)^{n}\right],\left(yxy\right)\right]=0$ allora R è commutativo.
Let R be a semi-simple ring. We prove that if for any pair of elements x, y in R there exist positive integers m=m(x, y) and n=(x, y) such that $\left[\left[\left(yxy\right)^{m},\left(x,y\right)^{n}+\left(y,x\right)^{n}\right],\left(yxy\right)\right]=0$ then R is commutative.
URI: http://hdl.handle.net/10077/4767
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:
File Description SizeFormat 
GiriBujadeRendMat24.pdf173.21 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

747
checked on Oct 16, 2018

Download(s)

237
checked on Oct 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.